# SDR C2XACL065

- Difficulty date: July 16, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 9,715 hours, 5,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 12M1031
- Condition: Swollen
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 3248 CREW REPORTED MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  MAINTENANCE INSPECTED AND REPLACED CABIN DOOR SEAL.  OPERATIONAL CHECKS WERE GOOD.
